Parabolic Presentations of the Super Yangian Y(glM | N) Associated with Arbitrary 01-Sequences

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Let μ be an arbitrary composition of M + N and let s be an arbitrary 0 M1 N- sequence. A new presentation, depending on μand s, of the super Yangian YM|N associated to the general linear Lie superalgebra glM | N is obtained.

Original languageEnglish
Pages (from-to)313-347
Number of pages35
JournalCommunications in Mathematical Physics
Volume346
Issue number1
DOIs
StatePublished - 1 Aug 2016

Fingerprint

Dive into the research topics of 'Parabolic Presentations of the Super Yangian Y(glM | N) Associated with Arbitrary 01-Sequences'. Together they form a unique fingerprint.

Cite this